MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q C-BLOC INTL PAIN RELIEF SYSTEM WITH SELECT-A-FLOW AND ON DEMAND; ELASTOMERIC - COMBO

AVANOS MEDICAL INC. ON-Q C-BLOC INTL PAIN RELIEF SYSTEM WITH SELECT-A-FLOW AND ON DEMAND; ELASTOMERIC - COMBO
Model Number CBI006
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for the reported lot number, 0202953435, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 16-nov-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Avanos medical, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 2026095-2018-00147 for the second event.It was reported by the physician that the patient's bolus button was stuck in the down position, resulting in the patient receiving a continuous bolus dose.The physician replaced the device with a different device.Per additional information received on 26-oct-2018 as the previous on-q device was finishing, without any reported issue, the nurse changed it for a new one.After that, the patient alerted the nurse to the issue with the bolus button remaining in the down position.The device was changed again and the patient again was receiving continuous bolus of ropivacaine due to a problem with the bolus button remaining in the down position.This device was swapped out for an electronic pump.There was no injury to the patient.

Brand Name
ON-Q C-BLOC INTL PAIN RELIEF SYSTEM WITH SELECT-A-FLOW AND ON DEMAND
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
AVANOS MEDICAL INC.
43 discovery
suite 100
irvine CA 92618
MDR Report Key8081276
Report Number2026095-2018-00146
Device Sequence Number2100366
Product Code MEB
UDI-Device Identifier30680651134838
UDI-Public30680651134838
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Model NumberCBI006
Device Catalogue Number101348303
Device Lot Number0202953435
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/16/2018
Patient Sequence Number1